# SDR UIEA2021050101032

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,728 hours, 18,664 cycles
- Engine: Ge CF680C
- System (JASC): 5200 · Doors
- Part: Depressor
- Condition: Dented
- Location: Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON FWD M/C DOOR DEPRESSOR SEAL AT STA 492 BTW S4L AND S13L DENT FOUND TO BE WITHIN LIMITS PER REF SRM 53-00-15-1A DETAIL 12( REMOVED DAMAGED SEAL DEPRESSOR, LOCATED DRILLED AND INSTALLED NEW SEAL DEPRESSOR AT MAIN CARGO DOOR CUT OUT FWD SIDE PER B767-300 AMM 20-11-00-910-802.  )
